For Those Of You With BOYS

6 Replies
waiting100 - February 20

My 10 month old ds seems to have a possible infection around the tip of his p__s - right where he was circ_msized - right under the head of his p__s all the way around it is bright red and in one spot it looks a little bumpy - it looks painful. Has anyone experienced this? Should I call his Dr.?

 

Lisastar9 - February 20

No I try to put diaper cream on the spot you are talking about. Yes it is hard to put cream on this spot. When I do put cream on it,I laugh everytime and say sorry to by baby even though he doesn't care. Oh it is completely normal to see this condition.

 

waiting100 - February 20

so should I put desitin on it? He will not let me near his p___s when I try and pull the skin back to get a good look at it--he squirms, pushes my hands away!!

 

AmandaManns - February 21

My son had this when he was little, he was about 3 months old. I guess when we were chaning him we didn't push his skin back far enough, although we did push it back it was far enough or something. Anyway, his doctor told us to put neosporin on it so I bought the neosporin with the pain relief and it cleared up quickly. But you do have to pull the skin back and put the neosporin right on it, my son didn't like it either but he was smaller than your son so it was easier. Good luck!

 

Rabbits07 - February 21

If he is pushing you away as if it's painful then I would try treating it as amanda suggested with some neosporin. With it being bumpy as you said it may turn out to be a yeast infection, so if the neosporin and diaper cream don't help then see your dr. You can use otc creams for yeast on babies, but it's always best to take them to the dr. the first time to confirm what it is (and from that point on you will be familiar with what yeast looks like in babies)

 

Danielle19 - February 21

my son has the same thing right now, when i touch it it doesn't seem to hurt him i've just been outting desiten on it and its almost gone

 

mandyrenfro - February 21

my son gets that once in awhile, desitin seems to treat it, i'd try that first, then call the doc if it doesn't work after a few days

 

ADD A COMMENT:


You must log in to reply.

Are you New to the forum? Sign Up Here! Already a member? Please login below.

Forgot your password?
Need Help?
New to the forum?

Sign Up Here!


Already a member?
Please login below.





Forgot your password?
Need Help?  
Start A New Discussion